Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 99, NWS Pueblo, CO

July 3, 2020Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2020, 3:59 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2020, 3:59 PM MDT (21:59 UTC)
Expired
Jul 3, 2020, 4:45 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 4:32 PM MDTHAIL 1Hasty, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-499 J/kg
Mixed-layer LCL
2342 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WUUS55 KPUB 032159
SVRPUB
COC011-061-032245-
/O.NEW.KPUB.SV.W.0099.200703T2159Z-200703T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
359 PM MDT Fri Jul 3 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Kiowa County in southeastern Colorado...
  Northern Bent County in southeastern Colorado...

* Until 445 PM MDT.

* At 358 PM MDT, a severe thunderstorm was located near John Martin
  Reservoir, or 22 miles east of North La Junta, moving northeast at
  25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
  Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3788 10312 3801 10332 3838 10312 3817 10275
TIME...MOT...LOC 2158Z 216DEG 20KT 3807 10312 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
3 follow-up statements
903 
WWUS55 KPUB 032214
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
414 PM MDT Fri Jul 3 2020

COC011-061-032245-
/O.CON.KPUB.SV.W.0099.000000T0000Z-200703T2245Z/
Kiowa CO-Bent CO-
414 PM MDT Fri Jul 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

At 414 PM MDT, a severe thunderstorm was located over John Martin
Reservoir, or 25 miles east of North La Junta, moving northeast at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3791 10308 3807 10325 3835 10306 3817 10275
TIME...MOT...LOC 2214Z 218DEG 17KT 3808 10308 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
447 
WWUS55 KPUB 032223
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
423 PM MDT Fri Jul 3 2020

COC011-061-032245-
/O.CON.KPUB.SV.W.0099.000000T0000Z-200703T2245Z/
Kiowa CO-Bent CO-
423 PM MDT Fri Jul 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

At 421 PM MDT, a severe thunderstorm was located over Hasty, or 20
miles west of Lamar, moving northeast at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hasty, McClave, John Martin Reservoir, Fort Lyon, Caddoa along with 
U.S. Highway 50 from mile marker 409 to 416. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3796 10302 3808 10321 3833 10303 3817 10275
TIME...MOT...LOC 2221Z 218DEG 22KT 3813 10300 

HAIL...1.50IN
WIND...60MPH
 
$$

kam
821 
WWUS55 KPUB 032236
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
436 PM MDT Fri Jul 3 2020

COC011-061-032245-
/O.CON.KPUB.SV.W.0099.000000T0000Z-200703T2245Z/
Kiowa CO-Bent CO-
436 PM MDT Fri Jul 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES...

At 436 PM MDT, a severe thunderstorm was located over Hasty, or 17
miles west of Lamar, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hasty, McClave, John Martin Reservoir and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3799 10298 3805 10311 3830 10297 3817 10275
TIME...MOT...LOC 2236Z 221DEG 18KT 3814 10294 

HAIL...1.75IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:20 PM MDT, 39 minutes earlier.

Area forecast discussion, Jul 3, 3:20 PM MDT, 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
320 PM MDT Fri Jul 3 2020

.SHORT TERM...(This evening through Saturday)
Issued at 319 PM MDT Fri Jul 3 2020

Scattered showers/tstms will continue into the evening hours across
much of southern CO.  The best chances for severe storms should
mainly be east of a line from Colo Spgs, to La Junta to Springfield.
There is also the possibility of some stronger storms developing/moving
over the more vulnerable burn scars (Decker, Hayden Pass, Junkins
and Spring), which could lead to a flash flood/debris flow risk.
The HRRR has been consistent in showing the chance for heavy rain
over mainly eastern portions of Kiowa County later this evening.
Some of this area has heavy rain last night, and if heavy rain
occurs again, flash flooding could occur. Most of the showers/storms
should be done by 06Z, but some of the models are showing the
possibility of some light lingering activity into the late night
hours.

On Sat, showers/storms will probably start developing over the mtns
in the late morning hours, and become widespread over the mtns and
adjacent locations in the early to mid afternoon, and maybe across
southern areas, like Baca and Las Animas Counties.  Toward evening,
storms may start spreading eastward over the plains.  With the upper
ridge being overhead, storms should generally be slow moving.  If
slow moving storms move over vulnerable burn scars (Decker, Hayden
Pass, Junkins, Spring), there may be a flash flood/debris flow risk.
It is also possible that one or two storms could become severe Sat
afternoon and/or evening across portions of the southeast plains.

.LONG TERM...(Saturday night through Friday)
Issued at 319 PM MDT Fri Jul 3 2020

Saturday night-Sunday night...Models continue to indicate a weak
wave, embedded within the weak westerly flow aloft, will translate
across eastern Colorado through Saturday night. This wave looks to
keep showers and storms, ongoing over and near the higher terrain
Saturday afternoon, which will push east out across the far
southeast plains and into western Kansas through early Sunday
morning. For Sunday, latest models are indicating the potential for
an mcv from overnight convection to develop near se Colorado and sw
Kansas border, which could be a focus for convection late Sunday
morning and afternoon. Otherwise, there will be enough residual
moisture to support scattered afternoon showers and storms once
again, with the best coverage over and near the higher terrain. With
ample moisture in place, with PWATs progged to between 0.75 to 1.25
inches across the area, and weak westerly steering flow, the main
storm threats will continue to be heavy rainfall and the potential
for localized flash flooding, though can't rule out small hail and
gusty outflow winds with the stronger storms. Temperatures around
the area look to be around seasonal averages.

Monday-Tuesday...Flow aloft progged to become more westerly and
slowly drys out as eastern Pacific energy translates across the
northern Tier of States. There looks to be enough residual moisture
to support isolated to scattered showers and storms over and near
the higher terrain. Storm, however, will become higher based as
available moisture thins out across the Rockies. Temperatures to
warm back to slightly above seasonal levels through early next
week.

Wednesday-Friday...Latest models continue to trend to much drier air
working into the region within continued generally weak westerly
flow aloft. At this time, afternoon storms look to be fairly
isolated, high based and mainly tied to the higher terrain.
Temperatures look to warm to well above seasonal levels, with highs
in 90s to lower 100's across the plains, and in the 70s and 80s
across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 319 PM MDT Fri Jul 3 2020

Showers/tstms could move into the vicinity of KCOS, KPUB and KALS
through the evening, and if this happens and they are strong enough,
there could be a brief period of MVFR conditions. Showers/tstms
could also produce erratic and gusty winds. Otherwise, expect VFR
conditions.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jul 3, 11:10 AM MDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Fri Jul 3 2020

COZ058>089-093>099-041715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Fri Jul 3 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon and evening
across much of southern Colorado. The main risks with storms will
be lightning, gusty outflow winds up to 50 mph, and some of the
stronger storms may produce small hail. There will be the
possibility of a few severe storms over portions of the southeast
plains today, mainly along and east of a line from Colorado
Springs to La Junta, to Springfield. The main severe storm risks
will be wind gusts around 60 mph, and hail up to the size of ping
pong balls. Also, if a strong storm moves over an area burn scar,
there could be a flash flooding risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm activity is forecast to increase in frequency and
areal coverage for Saturday and Sunday, before tapering off once
again for Monday through Thursday. The main storm risks each day
will be cloud to ground lightning and wind gusts up to 40 mph. The
increased storm activity for Saturday and Sunday, will also
present the potential concern of flash flooding on area burn
scars.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across southeast Colorado this afternoon and evening.

28/28

In the hours before

Special weather statement, Jul 3, 12:48 PM MDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Fri Jul 3 2020

COZ094-031930-
Eastern Las Animas County CO-
1248 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAS ANIMAS COUNTY UNTIL
130 PM MDT...

At 1248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 38 miles northeast of Des Moines, moving east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kim.

LAT...LON 3712 10350 3726 10349 3729 10313 3709 10310
TIME...MOT...LOC 1848Z 258DEG 9KT 3718 10338

kam
Special weather statement, Jul 3, 1:01 PM MDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
101 PM MDT Fri Jul 3 2020

COZ074-087-088-031945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
101 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 145 PM MDT...

At 101 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gulnare, or 17 miles northwest of Trinidad, moving north at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Walsenburg, Aguilar, Gulnare and Boncarbo.

LAT...LON 3722 10470 3733 10488 3766 10485 3759 10450
TIME...MOT...LOC 1901Z 190DEG 22KT 3734 10475

kam
Special weather statement, Jul 3, 1:52 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT Fri Jul 3 2020

COZ084-032030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
152 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 230 PM MDT...

At 151 PM MDT, trained weather spotters reported a strong
thunderstorm near Black Forest, or 20 miles northeast of Colorado
Springs, moving east at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central El
Paso County.

LAT...LON 3905 10443 3904 10470 3913 10471 3913 10446
TIME...MOT...LOC 1951Z 254DEG 6KT 3911 10467

kam
Special weather statement, Jul 3, 1:55 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
155 PM MDT Fri Jul 3 2020

COZ094-032045-
Eastern Las Animas County CO-
155 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 154 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Kim, or 35 miles south of North La Junta, moving
north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Las
Animas County.

LAT...LON 3737 10344 3734 10366 3764 10375 3764 10339
TIME...MOT...LOC 1954Z 172DEG 14KT 3746 10355

kam
Local storm report, Jul 3, 1:57 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             4 N BLACK FOREST        39.07N 104.70W
07/03/2020  M1.00 INCH       EL PASO            CO   PUBLIC

&&
Special weather statement, Jul 3, 2:33 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
233 PM MDT Fri Jul 3 2020

COZ093-094-097-032115-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
233 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 315 PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Higbee, or 25 miles south of North La Junta, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Higbee.

LAT...LON 3745 10346 3753 10363 3785 10356 3775 10313
TIME...MOT...LOC 2033Z 210DEG 16KT 3762 10345

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:48 PM MDTSpecial Weather StatementPUB42 min
Jul 3, 1:01 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jul 3, 1:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 3, 1:55 PM MDTSpecial Weather StatementPUBOtero50 min
Jul 3, 1:57 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jul 3, 2:33 PM MDTSpecial Weather StatementPUBOtero42 min
Jul 3, 2:46 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero29 min
Jul 3, 3:14 PM MDTSevere Thunderstorm WarningPUBBent, Otero46 min
Jul 3, 4:00 PM MDTSpecial Weather StatementPUBProwers45 min
Jul 3, 4:25 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 3, 4:38 PM MDTSpecial Weather StatementPUBProwers37 min
Jul 3, 4:44 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers22 min
Jul 3, 4:58 PM MDTSpecial Weather StatementPUBTeller47 min
Jul 3, 5:08 PM MDTSpecial Weather StatementPUBKiowa52 min
Jul 3, 5:09 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 3, 5:14 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers11 min
Jul 3, 5:24 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Jul 3, 5:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 3, 5:43 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 3, 5:44 PM MDTSpecial Weather StatementPUBKiowa46 min
Jul 3, 5:52 PM MDTSpecial Weather StatementPUBProwers53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.